Discussions that mention lyrica

Back Problems board


Hi Monkey! I have leg pain also, prior to surgery and now afterwards. My PT lady says that pain can refer from your lower back to you leg.she told me I am doing too much and to back off. You may have some inflammation that is causing your leg pain. You can do ice for 10-15 min every hour, try any anti inflammatories you have, do stretches every day, making sure your stretching the outside of your leg where it hurts. You can also try lyrica (prescription) to see if its nerve pain.
Hope you feel better!
Jen
Jen, hi and thanks! I am kinda avoiding antiinflammatories till i see the GI dr. as i was on them so long at one time i am makeing sure it won't do worse things that i don't need;). And next time i go back to the dr.s wich i hope to soon just so much going on i am gonna ask about the lyrica! I am glad to see your doing well after surgery! Take care!
Melissa